# SDR QXEA200301355

- Difficulty date: October 28, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,801 hours, 6,687 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- ON FLIGHT 2371 NR 1 AUTOFEATHER TEST FAILS.  FOUND FAULT CODE 494 CHANNEL A AND B OF NR 1 PEC.  PERFORMED FIM TASK 61-20-10-810-805.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
